# SDR ASAA0956114

- Difficulty date: July 1, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 9,727 hours, 3,092 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 761574B
- Part serial: AAAH004749
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 9,727 hours, 3,092 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 IDG HAS RECENT HISTORY OF FREQUENT SERVICING, GROUNDED, YES. ACCOMPLISHED TSR 904797, RAN ENGINE FOR 10 MIN NO LEAKS NOTED. REPLACED VENT VALVE AND FILL PORT VALVE REF MM 24-11-00-700-804 SEAM C.
